RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2016, Number 4-1(16), Pages 21–26 (Mi vkam172)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Initial value problem for fractional order equation with constant coefficients

F.T. Bogatyreva

Institute of Applied Mathematics and Automation

Abstract: In this paper we construct an explicit representation of the solution of the Cauchy problem for ordinary differential equation of fractional order with Dzhrbashyan-Nersesyan operators.

Keywords: Cauchy problem, fractional derivative, Dzhrbashyan-Nersesyan operator.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00462


DOI: https://doi.org/10.18454/2079-6641-2016-16-4-1-21-26

Full text: PDF file (201 kB)
Full text: http:/.../bogatyreva-4116
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.925.4
MSC: 34L99
Received: 02.12.2016

Citation: F.T. Bogatyreva, “Initial value problem for fractional order equation with constant coefficients”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2016, no. 4-1(16), 21–26

Citation in format AMSBIB
\Bibitem{Bog16}
\by F.T.~Bogatyreva
\paper Initial value problem for fractional order equation with constant coefficients
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2016
\issue 4-1(16)
\pages 21--26
\mathnet{http://mi.mathnet.ru/vkam172}
\crossref{https://doi.org/10.18454/2079-6641-2016-16-4-1-21-26}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3605627}
\elib{http://elibrary.ru/item.asp?id=27410584}


Linking options:
  • http://mi.mathnet.ru/eng/vkam172
  • http://mi.mathnet.ru/eng/vkam/y2016/i5/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F.T. Bogatyreva, “Zadacha Dirikhle dlya uravneniya drobnogo poryadka s postoyannymi koeffitsientami”, Chelyab. fiz.-matem. zhurn., 2:4 (2017), 401–411  mathnet  elib
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:2503
    Full text:25
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019